ติดตาม
Sarfraz Nawaz Malik
Sarfraz Nawaz Malik
Associate Professor of Mathematics, COMSATS University Islamabad, Wah Campus, Pakistan
ยืนยันอีเมลแล้วที่ ciitwah.edu.pk
ชื่อ
อ้างโดย
อ้างโดย
ปี
Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli
M Raza, SN Malik
Journal of Inequalities and Applications 2013, 1-8, 2013
1642013
On coefficient inequalities of functions associated with conic domains
KI Noor, SN Malik
Computers & Mathematics with Applications 62 (5), 2209-2217, 2011
1382011
Geometric Properties of Certain Classes of Analytic Functions Associated with a q-Integral Operator
S Mahmood, N Raza, ESA AbuJarad, G Srivastava, HM Srivastava, ...
Symmetry 11 (5), 719, 2019
752019
Some Coefficient Inequalities of q-Starlike Functions Associated with Conic Domain Defined by q-Derivative
RMSMJR Shahid Mahmood, Mehwish Jabeen, Sarfraz Nawaz Malik, Hari M. Srivastava
Journal of Function Spaces 2018, 1-13, 2018
66*2018
Certain geometric properties of normalized Wright functions
M Raza, MU Din, SN Malik
Journal of Function Spaces 2016 (1), 1896154, 2016
382016
Certain geometric properties of Mittag-Leffler functions
S Noreen, M Raza, SN Malik
Journal of Inequalities and Applications 2019, 1-15, 2019
302019
Coefficient inequalities of functions associated with petal type domains
SN Malik, S Mahmood, M Raza, S Farman, S Zainab
Mathematics 6 (12), 298, 2018
302018
Properties of q-symmetric starlike functions of Janowski type
A Saliu, I Al-Shbeil, J Gong, SN Malik, N Aloraini
Symmetry 14 (9), 1907, 2022
292022
On generalized bounded Mocanu variation associated with conic domain
KI Noor, SN Malik
Mathematical and Computer Modelling 55 (3-4), 844-852, 2012
232012
Analytic functions associated with cardioid domain
SN Malik, M Raza, J Sokol, S Zainab
Turkish Journal of Mathematics 44 (4), 1127-1136, 2020
202020
On a new class of analytic functions associated with conic domain
KI Noor, SN Malik
Computers & Mathematics with Applications 62 (1), 367-375, 2011
202011
Hankel determinants and coefficient estimates for starlike functions related to symmetric Booth Lemniscate
M Raza, A Riaz, Q Xin, SN Malik
Symmetry 14 (7), 1366, 2022
172022
On q-Starlike Functions Defined by q-Ruscheweyh Differential Operator in Symmetric Conic Domain
S Zainab, M Raza, Q Xin, M Jabeen, SN Malik, S Riaz
Symmetry 13 (10), 1947, 2021
172021
Some geometrical results associated with secant hyperbolic functions
I Al-Shbeil, A Saliu, A Cătaş, SN Malik, SO Oladejo
Mathematics 10 (15), 2697, 2022
162022
On Starlike Functions of Negative Order Defined by q-Fractional Derivative
S Riaz, UA Nisar, Q Xin, SN Malik, A Raheem
Fractal and Fractional 6 (1), 30, 2022
162022
On bounded boundary and bounded radius rotation related with Janowski function
KI Noor, SN Malik, M Arif, M Raza
World Appl. Sci. J 12 (6), 895-902, 2011
162011
Coefficient inequalities for analytic functions associated with cardioid domains
M Raza, S Mushtaq, SN Malik, J Sokol
Hacettepe Journal of Mathematics and Statistics 49 (6), 2017-2027, 2020
152020
On strongly Bazilevic functions associated with generalized Robertson functions
M Arif, M Raza, KI Noor, SN Malik
Mathematical and computer modelling 54 (5-6), 1608-1612, 2011
152011
Janowski type close-to-convex functions associated with conic regions
S Mahmood, M Arif, SN Malik
Journal of Inequalities and Applications 2017, 1-14, 2017
142017
On q-Limaçon Functions
A Saliu, K Jabeen, I Al-Shbeil, N Aloraini, SN Malik
Symmetry 14 (11), 2422, 2022
132022
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20